MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+20.5
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 07/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Lenstec received an email stating, iol exchange due to haze/cloudiness.
 
Additional Manufacturer Narrative
Based on the assessment of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Additionally, there have not been any other complaints from this batch.Furthermore, lenstec can also confirm that there have never been any confirmed lens-related cases of clouding, discoloration, or opacification of our hema lenses.Microscopic examination of the lens revealed that the haze/cloudiness seen were superficial, as it did not extend through the lens matrix.Lenstec's medical monitor is reviewing the case and a supplemental report will be provided once complete.
 
Additional Manufacturer Narrative
Based on the assessment of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.Additionally, there have not been any other complaints from this batch.Furthermore, lenstec can also confirm that there have never been any confirmed lens-related cases of clouding, discoloration, or opacification of our hema lenses.Microscopic examination of the lens revealed that the haze/cloudiness seen were superficial, as it did not extend through the lens matrix.Lenstec's medical monitor reviewed the case and states the patient's extensive comorbidities are likely the source of the haze/cloudiness seen.
 
Event or Problem Description
Lenstec received an email stating, iol exchange due to haze/cloudiness.

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB  
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key15394116
Report Number9613160-2022-00015
Device Sequence Number6198159
Product Code HQL
UDI-Device Identifier00844369027311
UDI-Public00844369027311
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Model NumberSOFTECHD+20.5
Device Catalogue NumberSOFTEC HD
Device Lot Number142846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer08/10/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown